# SDR A6WA202212098401

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 39,244 hours, 38,224 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relief Valve
- Part number: 979992
- Part serial: 2597C
- Condition: Faulted
- Location: Left
- Part time: 45,478 hours, 42,828 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LH COWL ANTI ICE CAU IN FLT WITH COWL SWITCH SELECTED OFF.  C/W QRH RETURNED TO DAY,  AIRCRAFT REMOVED FROM SERVICE.    R & R THE RELIEF VALAVE OF LT ENG IAW AMM 30-22-04 , OPS CHECKED GOOD.
